# SDR AALA201910319009

- Difficulty date: October 3, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N9013A
- Make and model: Airbus A319-115
- Aircraft serial: 5827
- Aircraft time: 16,998 hours, 8,101 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frame 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE VISIT: CRACK ON SHEAR PLAT (L=1.172") AT FR69, S23L. INSTALLED NEW SHEAR PLATE IAW SRM 51-42-11-801, 51-72-11-911-001 AND DRAWING D53474180.
